paracetamol, diclofenac sodium
Trade name of the drug: Kupen
Active ingredients (INN): paracetamol, sodium diclofenac
Dosage form: tablets
Each tablet contains:
Paracetamol 500 mg
Diclofenac sodium 50 mg
excipients: starch, gelatin, purified talc, magnesium stearate, microcrystalline cellulose, sodium starch glycolate, Sunset Yellow FCF dye, anhydrous colloidal silicon dioxide, purified water (sufficient amount).
Description : White-orange, two-layer, round, biconvex tablet. Smooth (not serrated) on both sides
Pharmacotherapeutic group: A nalgesic-Antipyretic
ATX code: N02BE51
Kupen tablets contain 2 substances from the NSAID group – paracetamol and diclofenac sodium. Both agents inhibit the activity of cyclooxygenase, which promotes the formation of cyclic endoperoxides from arachidonic acid. Cyclic endoperoxides are the starting material in the formation of prostaglandins involved in the development of inflammation and its clinical manifestations – pain, edema, fever.
Diclofenac inhibits the formation of prostaglandins by inhibiting the activity of both types of cyclooxygenase. Thus, it has a pronounced analgesic and anti-inflammatory effect. The antipyretic effect is moderate. The central mechanism of the analgesic effect of diclofenac is associated with inhibition of the formation of prostaglandins in the nervous system.
Paracetamol has a predominantly central effect, inhibiting the formation of prostaglandins in the nervous system. It is a strong analgesic and antipyretic. The anti-inflammatory effect is weak.
Diclofenac is well absorbed from the digestive tract. The absorption rate slows down slightly with simultaneous food intake. Able to penetrate into synovial fluid. Metabolism is carried out mainly in the liver. Some of the metabolites are pharmacologically active. Excretion of metabolites is carried out mainly by the kidneys, partly with bile. About 1% of diclofenac is excreted unchanged by the kidneys.
Absorption of paracetamol in the digestive tract occurs quickly, mainly in the small intestine. Paracetamol metabolism occurs in the liver. Metabolic products are excreted by the kidneys. In unchanged form, the kidneys excrete 5% of the drug.
Indications for use
Recommended for the symptomatic treatment of colds (anti-inflammatory, antipyretic), headache, neuralgia, toothache, lumbago, osteoarthritis, sciatica, rheumatoid arthritis, sciatica, febrile conditions, bursitis, tendinitis, myositis, dysmenorrhea, postoperative pain, and sports accidental damage.
Method of administration and dosage
For oral use.
Do not use in children under 12 years of age.
Adults and children over 12 years old: 1 tablet 2 – 3 times a day after meals.
Or as prescribed by your doctor.
Swallow the tablets whole without chewing.
– Anorexia, constipation, nausea, abdominal pain, diarrhea;
– ulcers of the digestive tract with a possible complication of bleeding (as a rule, they occur only with prolonged use);
– depression, drowsiness, headache;
– hematuria, nephrotic syndrome, acute renal failure, proteinuria;
– thrombocytopenia, anemia;
– allergic reactions.
The symptoms of side effects (if any) should subside after the medication is discontinued. If symptoms persist, see your doctor.
– exacerbation of peptic ulcer;
– kidney disease;
– during lactation;
– “aspirin triad” (combination of nasal polyposis and paranasal sinuses, NSAID intolerance and bronchial asthma);
– children under 12 years old ..
Kupen reduces the clinical effects of furosemide and antihypertensive drugs, potentiates the effect of potassium-sparing diuretics. Increases the content of digoxin in plasma. Concomitant administration of corticosteroids increases the risk of gastrointestinal ulcers. Increases the toxic effects of methotrexate. Enhances the nephrotoxic effect of cyclosporine. Potentiation of the action of anticoagulants is possible.
Care must be taken when using the drug in patients with impaired renal and hepatic function. Check the expiration date on the package and do not use the drug after the expiration date.
Pregnancy and lactation
Do not use if pregnant or nursing. Use during pregnancy only if the potential benefit to the patient outweighs the potential risk to the fetus.
Symptoms: renal failure, arterial hypotension, convulsions, dyspeptic symptoms, breathing disorders.
Treatment is symptomatic.
10 tablets in a blister pack, 10 blister packs in a cardboard box with instructions for use.
Store in a dry, dark place at a temperature not exceeding 25ºC
Keep out of the reach of children.
Do not use after the expiration date.
Conditions of dispensing from pharmacies
Prescribed by a doctor.